MathSciNet Relay Station
MathSciNet bibliographic data
MR1221904 (94c:34112) 34K20 (92D25)
Kuang, Y.; Smith, H. L. Global stability for infinite delay Lotka-Volterra type systems. J. Differential Equations 103 (1993), no. 2, 221–246.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement